# SDR DALA2023051803979

- Difficulty date: May 14, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 96,121 hours, 43,597 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 2L ENTRY DOOR ARMING RED/GREEN INDICATOR OUT OF ADJUSTMENT/LOOSE. CORRECTIVE ACTION: RESECURED RED/GREEN INDICATOR ON L DOOR. INDICATIONG CORRECTLY. (4739273)
